# SDR HEEA0015642

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artificial Horiz
- Part number: 503842033
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICAL HORIZON SLOW TO ERECT.
